Sounds like what we call brain zaps. Yes they will happen as the medications goes out of your system, and the wellbutrin coming in will help too. I dream a lot. Always have, and very vivid dreams. It is like a whole different life. Sometimes they pick up where they left off. Are your dreams bad? You just might be a person who now dreams a lot. Or that might change as the meds change. Try not to let it worry you too much. IF that is on your mind and your subconscious, you are sure to continue dreaming.
I just started a new medication and it made me nauseous too. But only for the first day. But I can't be positive of it. Whether it was the medication or not. But it hasn't happened anymore.
I hope that things get better for you. Try not to think about the dreaming and see if it makes any difference. It might. I am use to it. I watched a program about snakes and barely paid attention to it, but dreamed about snakes that night. It wasn't too scarey, but a little bothersome.
Take care, keep posting.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression, allergies